Simvastatin and Intraocular pressure increased - from FDA reports
Intraocular pressure increased is found among people who take Simvastatin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Xalatan, and have High blood cholesterol. This review analyzes which people have Intraocular pressure increased with Simvastatin. It is created by eHealthMe based on reports of 138,167 people who have side effects when taking Simvastatin from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 22, 2017
138,167 people reported to have side effects when taking Simvastatin.
Among them, 145 people (0.1%) have Intraocular Pressure Increased
Number of reports submitted per year:
Time on Simvastatin when people have Intraocular Pressure Increased *:
- < 1 month: 50 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 50 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Intraocular Pressure Increased when taking Simvastatin *:
- female: 56.64 %
- male: 43.36 %
Age of people who have Intraocular Pressure Increased when taking Simvastatin *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 1.77 %
- 40-49: 2.65 %
- 50-59: 13.27 %
- 60+: 82.3 %
Top conditions involved for these people *:
- High Blood Cholesterol (63 people, 43.45%)
- High Blood Pressure (44 people, 30.34%)
- Glaucoma (44 people, 30.34%)
- Diabetes (20 people, 13.79%)
- Cardiac Disorder (13 people, 8.97%)
Top co-used drugs for these people *:
- Xalatan (38 people, 26.21%)
- Lyrica (15 people, 10.34%)
- Aspirin (15 people, 10.34%)
- Glyburide (14 people, 9.66%)
- Metformin (12 people, 8.28%)
Top other side effects for these people *:
- Drug Ineffective (24 people, 16.55%)
- Dizziness (23 people, 15.86%)
- Vision Blurred (19 people, 13.10%)
- Visual Impairment (16 people, 11.03%)
- Diplopia (13 people, 8.97%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Intraocular pressure increased when taking Simvastatin?
- Check symptoms - is intraocular pressure increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from Simvastatin 144,725 users)
Intraocular Pressure Increased
Intraocular pressure increased has been reported by people with glaucoma, high blood pressure, intraocular pressure increased, high blood cholesterol, macular degeneration (latest reports from 10,046 Intraocular pressure increased patients).
Browse all side effects of Simvastatina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Intraocular pressure increasedIntraocular pressure increased
Could your condition cause Intraocular pressure increasedIntraocular pressure increased
What would happen?
Can you answer these questions?
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems ...
You may be interested in these reviews
I have taken 80 mg. of Simvastatin since my open heart surgery in 2001. My rectal bleeding started 1 1/2 years ago when a Doctor prescribed Naproxen - that was followed by massive rectal hemorrhaging. My Doctor immediately stopped use of Naproxen, all aspirin and Simvastatin, and the bleeding ...
Was on lovastatin and woke up one day with a speak delay. Had tests ran indicated that I didn't have a stroke or bleeding on the brain. Still am having trouble speaking. Does anyone know how long this will last?
I have had elevated eye pressures ever since I have been taking Restasis. I have been using this for 3 years. I have talked to my Optometrist about this. He didn't act to concerned, He has done special eye tests, and they are normal. I never had high pressures before taking this medication. I ...